# SDR 99ZZZX3044

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 900601
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 1,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY BAD, LIGHT WILL NOT GO OUT.  REF:  DMR 65440100.  MCN 127.  REMOVED AND REPLACED.
